# SDR AALA20011471

- Difficulty date: July 16, 2001
- Submitted: August 29, 2001
- Operation: Air carrier
- Aircraft: N7522A
- Make and model: Doug DC-9-82
- Aircraft serial: 49899
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Location: Fs 249
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND SEVERAL DEEP TOOL MARKINGS AROUND RIVET HEAD RIGHT STATION 249 LONGER 21R, FUSELAGE SKIN.  INSTALLED DOUBLER PER SRM 53-04 FIG 38.  (M)
